# SDR R61A201605050321

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 21,452 hours, 16,868 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE COCKPIT EMERGENCY FLOODLIGHT WAS NOT TESTING.  MAINTENANCE FOUND FLOODLIGHT ASSY NOT CONNECTED.  MAINTENANCE RECONNECTED FLOODLIGHT IAW AMM AND OPS CHECKED GOOD.
